# SDR ABXA9701192

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SRO9530123
- Condition: Corroded
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SEAT TRACK AT F/STA 490 AND LBL 55 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SEAT TRACK FROM F/STA 465 TO 532 IAW DC-9 SRM 51-30-1.
